Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/113099
Title: The Limit of an Infinite Product
Authors: Rodríguez De Rivera Socorro, Pedro Jesús 
Plaza de la Hoz, Ángel 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2020
Journal: The American mathematical monthly 
URI: http://hdl.handle.net/10553/113099
ISSN: 0002-9890
DOI: 10.1080/00029890.2020.1822718
Source: The American mathematical monthly [ISSN 0002-9890], v. 127(10), p. 949-950, (Noviembre 2020)
Appears in Collections:Comentario
Adobe PDF (825,38 kB)
Show full item record

Page view(s)

20
checked on Mar 26, 2022

Download(s)

3
checked on Mar 26, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.